# SDR ASOA201101448

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 31,464 hours, 27,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD CLIPS CRACKED AT FS280 LBL9.  REMOVED CRACKED CLIPS INBD AND OTBD AT FS 280, LBL9 IAW SRM 51-42-00.  INSTALLED NEW CLIPS AT FS 280, LBL9, INBD AND OTBD IAW SRM 51-42-00, PN 601R3113-57.  THIS IS A MINOR REPAIR.  CAMLOCK AT FS 280 CROSS BEAM REQUIRES INSTALLATION.  INSTALLED CAMLOCK AT FS 280 CROSSBEAM IAW SRM 51-42-00.  THIS IS A MINOR REPAIR.
